| Model Number |
110-090 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported right side rupture.Device has been explanted and replaced with a non-allergan device.
Additional Manufacturer Narrative
Initial reporter phone: (b)(6).A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time. reason for reoperation: rupture.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: rupture: observed, opening on the posterior side assessed as surgical impact and missing side assessed as inconclusive.(shell thickness was within specification).Additional observations: red particles observed on the device.No further actions are required as the device was implanted.
Event or Problem Description